# SDR IPXA10160900

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A5766100117900
- Part serial: FH1521
- Condition: Dented
- Location: Rt Aileron Lwr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON BOTTOM SURFACE HAS DENT 2.200 X 3.100.  REPAIRED DENT IAW SRM 57-61-114D, FIG 204 AND EO A300-5750-34868-C.
